# SDR MASA200500002

- Difficulty date: January 1, 2005
- Submitted: January 28, 2005
- Operation: Air carrier
- Aircraft: N908FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15008
- Aircraft time: 3,399 hours, 2,414 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Bulb
- Part number: 1317
- Condition: Burned Out
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE CREW REPORTED A CEILING EMERGENCY LIGHT INOPERATIVE.  MAINTENANCE RELAMPED, OPS CHECKED GOOD.
